Armengol Gasull
Armengol Gasull
Verified email at mat.uab.cat
Title
Cited by
Cited by
Year
Limit cycles for a class of Abel equations
A Gasull, J Libre
SIAM Journal on Mathematical Analysis 21 (5), 1235-1244, 1990
1361990
A polynomial counterexample to the Markus-Yamabe conjecture
A Cima, A Essen, A Gasull, EMGM Hubbers, F Manosas
1311997
Degenerate Hopf bifurcations in discontinuous planar systems
B Coll, A Gasull, R Prohens
Journal of mathematical analysis and applications 253 (2), 671-690, 2001
1152001
An explicit expression of the first Liapunov and period constants with applications
A Gasull, A Guillamon, V Manosa
Journal of Mathematical Analysis and Applications 211 (1), 190-212, 1997
1011997
Algebraic properties of the Liapunov and period constants
A Cima, A Gasull, V Mañosa, F Mañosas
The Rocky Mountain Journal of Mathematics, 471-501, 1997
891997
Monodromy and stability for nilpotent critical points
MJ Álvarez, A Gasull
International Journal of Bifurcation and Chaos 15 (04), 1253-1265, 2005
832005
Limit cycles in the Holling-Tanner model
A Gasull, RE Kooij, J Torregrosa
Publicacions Matematiques, 149-167, 1997
801997
Period function for a class of Hamiltonian systems
A Cima, A Gasull, F Mañosas
Journal of Differential Equations 168 (1), 180-199, 2000
762000
Generating limit cycles from a nilpotent critical point via normal forms
MJ Álvarez, A Gasull
Journal of Mathematical Analysis and Applications 318 (1), 271-287, 2006
752006
The discrete markus-yamabe problem
A Cima, A Gasull, F Mañosas
Nonlinear Analysis: Theory, Methods & Applications 35 (3), 343-354, 1999
751999
Bifurcation of limit cycles from two families of centers
B Coll, A Gasull, R Prohens
Dynamics of Continuous, Discrete and Impulsive Systems Series A …, 2005
742005
Small-amplitude limit cycles in Liénard systems via multiplicity
A Gasull, J Torregrosa
Journal of differential equations 159 (1), 186-211, 1999
701999
Explicit non-algebraic limit cycles for polynomial systems
A Gasull, H Giacomini, J Torregrosa
Journal of computational and applied mathematics 200 (1), 448-457, 2007
672007
Center-focus problem for discontinuous planar differential equations
A Gasull, J Torregrosa
International Journal of Bifurcation and Chaos 13 (07), 1755-1765, 2003
672003
A new approach to the computation of the Lyapunov constants
A Gasull, J Torregrosa
Comp. and Appl. Math 20, 149-177, 2001
582001
First derivative of the period function with applications
E Freire, A Gasull, A Guillamon
Journal of Differential Equations 204 (1), 139-162, 2004
572004
The focus-centre problem for a type of degenerate system
A Gasull, J Llibre, V Mañosa, F Mañosas
Nonlinearity 13 (3), 699, 2000
572000
A new uniqueness criterion for the number of periodic orbits of Abel equations
MJ Álvarez, A Gasull, H Giacomini
Journal of Differential Equations 234 (1), 161-176, 2007
552007
Differential equations defined by the sum of two quasi-homogeneous vector fields
B Coll, A Gasull, R Prohens
Canadian Journal of Mathematics 49 (2), 212-231, 1997
531997
Limit cycles for generalized Abel equations
A Gasull, A Guillamon
International Journal of Bifurcation and Chaos 16 (12), 3737-3745, 2006
512006
The system can't perform the operation now. Try again later.
Articles 1–20